# SDR SIMA200527709

- Difficulty date: September 26, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500469403
- Condition: Corroded
- Location: Fr 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - FOUND FLOOR SUPPORT PROFILE AT FRAME 22 RIGHT IS CORRODED.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
